An inverse problem for a class of one-dimensional schrodinger operators with a complex periodic potential

L. A. Pastur, V. A. Tkachenko

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

A nonselfadjoint Sturm-Liouville operator L = -d2/dx2 + q(x) (—∞ < x < ∞) with a periodic potential which can be extended holomorphically to the upper half plane, is considered.

Original languageEnglish
Pages (from-to)611-629
Number of pages19
JournalMathematics of the USSR - Izvestija
Volume37
Issue number3
DOIs
StatePublished - 30 Jun 1991

Fingerprint

Dive into the research topics of 'An inverse problem for a class of one-dimensional schrodinger operators with a complex periodic potential'. Together they form a unique fingerprint.

Cite this